MathSciNet Relay Station
MathSciNet bibliographic data
MR1745907 65L10 (35B32 37L10 37M20 65L06)
So, Joseph W.-H.; Wu, Jianhong; Yang, Yuanjie Numerical steady state and Hopf bifurcation analysis on the diffusive Nicholson's blowflies equation. Appl. Math. Comput. 111 (2000), no. 1, 33–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement